# SDR AALA201705019045

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 53,108 hours, 8,575 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 20131
- Part serial: 8087
- Condition: Discharged
- Location: Zone 800
- Part time: 1,532 hours, 292 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  OFF-WING ESCAPE SLIDE RIGHT SIDE SQUIB TEST 1 FAILED.  REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 25-65-00.  OPERATIONAL CHECK GOOD.
